# SDR GLBA2014012300372

- Difficulty date: January 22, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 45,343 hours, 46,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIG EVENT PILOT REPORTED THAT ONE EMERGENCY LIGHT WAS BURNT OUT.  MX SECURED THE LAMP IN THE SOCKET, OPERATIONS CHECKED GOOD.
